# SDR SWAA2023031511835

- Difficulty date: March 2, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 33,840 hours, 15,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMER EXIT SIGN LIGHTS INOP.<[01] REMOVED AND REPLACED BATTERY PACK M1694 PER AMM 33-51-06. OPS CHECKS GOOD PER AMM 33-51-06.;[02] C/W INSPECTION
